# SDR SWAA2013012511882

- Difficulty date: January 5, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884501
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF L1 DOOR SLIDE FOUND SLIDE TO BE PACKED INCORRECTLY AND MISSING A SAFETY PIN.  REMOVED AND REPLACED LEFT DOOR SLIDE ASSY IAW B717 MM 25-61-01.
